# SDR C2XA00IA252

- Difficulty date: August 10, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 168401201
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHV - THE CREW REPORTED THAT THE APU EMITS A FUEL SMELL IN THE COCKPIT AND CABIN ON THE GROUND.  MAINTENANCE REMOVED AND REPLACED THE APU IAW EMB120 MM 49-00-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
